MathSciNet Relay Station
MathSciNet bibliographic data
MR2249630 60F10 (60G55 60G57)
Goldstein, S.; Lebowitz, J. L.; Speer, E. R. Large deviations for a point process of bounded variability. Markov Process. Related Fields 12 (2006), no. 2, 235–256.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement